On the zeros of a class of generalised Dirichlet series-XIX - Archive ouverte HAL Access content directly
Journal Articles Hardy-Ramanujan Journal Year : 1997

On the zeros of a class of generalised Dirichlet series-XIX

Abstract

In this paper, an alternative and simpler proof of the main general result of Part XVIII is given. The proof is based on the classical van der Corput lemma and Montgomery-Vaughan inequality, and except for these tools the arguments are self-contained.
Fichier principal
Vignette du fichier
20Article3.pdf (2.02 Mo) Télécharger le fichier
Origin : Explicit agreement for this submission
Loading...

Dates and versions

hal-01109313 , version 1 (26-01-2015)

Identifiers

Cite

K Ramachandra. On the zeros of a class of generalised Dirichlet series-XIX. Hardy-Ramanujan Journal, 1997, Volume 20 - 1997, pp.29 - 39. ⟨10.46298/hrj.1997.135⟩. ⟨hal-01109313⟩

Collections

INSMI
34 View
391 Download

Altmetric

Share

Gmail Facebook X LinkedIn More